# SDR TSAA9832533

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 806002
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 80 - HNL-KOA - RIGHT MAIN GEAR UNSAFE.  RED LIGHT REMAINED ILLUMINATED AFTER GEAR UP.  RETURNED TO HNL.  PERFORMED LANDING GEAR EXTENSION/RETRACTION TEST.  NO DISCREPANCIES.  MEASURED AND FOUND UPLOCK SENSOR GAP TO BE WITHIN TOLERANCES IN MM CHAPTER 32-61-21.  REPLACED RT MLG UPLOCK PROXIMITY SWITCH AND MLG RED LIGHT PC CARD FOR T/S PURPOSES AND PRECAUTIONARY REASONS.  (M)
